MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP COCR BALL HEAD
Model Number 01.25.021
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause of the pain is laxity.At 1 year and 1 month after the primary surgery, the surgeon found the stem to be well fixed, so he decided to only revise the head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 march 2022.Lot 2004968: (b)(4) items manufactured and released on 15-sep-2020.Expiration date: 2025-sep-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13995306
Report Number3005180920-2022-00241
Device Sequence Number4432996
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Model Number01.25.021
Device Catalogue Number01.25.021
Device Lot Number2004968
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale